Segre's upper bound for the regularity index of 2n+1 double points in P^n

Tran Nam Sinh

DOI: http://dx.doi.org/10.26459/hueuni-jns.v126i1B.3910

Abstract


We prove the Segre's upper bound for the regularity index of 2n+1 double points that does not exist any n+1 points lying on a (n-2)-plane in P^n

References


J. Alexander et A. Hirschowits, La mesthode d’Horace esclat�e: application � I’interpolation en degr� quatre, Invent. Math. 107 (1992), 585 - 602.

E. Ballico, O. Dumitrescu and E. Postinghel. On Segre’s bound for fat points in J. Pure and Appl. Algebra 220, Issue 6, (2016), 2307-2323.

M.V. Catalisano, Fat points on a conic, Comm. Algebra 19 (1991), 2153 - 2168.

M.V. Catalisano, N.V. Trung and G. Valla, A sharp bound for the regularity index of fat points in general position, Proc. Amer. Math. Soc. 118 (1993), 717-724.

E.D. Davis and A.V. Geramita, The Hilbert funtion of a special class of 1-dimension Cohen - Macaulay grade algrebras, The Curves Seminar at Queen’s, Queen’s Paper in Pure and Appl. Math. 67 (1984), 1-29.

B. Serge, Alcune question su insiemi finiti di punti in geometria algebrica, Atti. Convergno. Intern. di Torino 1961, 15-33.

P.V. Thien, On Serge bound for the regularity index of fat points in , Acta Math. Vietnamica 24 (1999), 75-81.

P.V. Thien, Serge bound for the regularity index of fat points in J. Pure and Appl. Algebra 151 (2000), 197 - 214.

P.V. Thien, Sharp upper bound for the regularity of zero-schemes of double points in , Comm. Algebra 30 (2002), 5825-5847.

P.V. Thien, Regularity index of s+2 fat points not on a (s-1)-space, Comm. Algebra, 40 (2012), 3704-3715.